# SDR COMA086336

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 29,416 hours, 25,583 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000371
- Part serial: 29418
- Condition: Faulty
- Location: Cargo Bay
- Part time: 28,158 hours, 25,508 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5308 CARGO LOW BOTTLE MESSAGE CAME ON.  PERFORMED QRH, RETURNED TO CMH.  LANDED WITHOUT INCIDENT.  REPLACED FIRE BOTTLE.  NO FURTHER DEFECTS.  (S)
